You have free access to this content

Mathematical Finance

Cover image for Vol. 26 Issue 1

January 2016

Volume 26, Issue 1

Pages 1–229

  1. ISSUE INFORMATION

    1. Top of page
    2. ISSUE INFORMATION
    3. ARTICLES
    1. You have free access to this content
      Table of Contents (page 1)

      Article first published online: 11 JAN 2016 | DOI: 10.1111/mafi.12111

    2. You have free access to this content
      Editorial Policy (page 2)

      Article first published online: 11 JAN 2016 | DOI: 10.1111/mafi.12112

  2. ARTICLES

    1. Top of page
    2. ISSUE INFORMATION
    3. ARTICLES
    1. You have free access to this content
      HOPE, FEAR, AND ASPIRATIONS (pages 3–50)

      Xue Dong He and Xun Yu Zhou

      Article first published online: 18 JUN 2013 | DOI: 10.1111/mafi.12044

    2. You have free access to this content
    3. You have free access to this content
      LINKED RECURSIVE PREFERENCES AND OPTIMALITY (pages 86–121)

      Shlomo Levental, Sumit Sinha and Mark Schroder

      Article first published online: 9 OCT 2013 | DOI: 10.1111/mafi.12047

    4. You have free access to this content
    5. You have free access to this content
    6. You have free access to this content

SEARCH

SEARCH BY CITATION